# SDR DALA2025112508591

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 13,462 hours, 5,988 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R BRAKE FAIL CAUTION MESSAGE OCCURRED AFTER DROPPING LANDING GEAR FOR LANDING. AFTER LANDING, THE RIGHT BRAKE SEEMED TO GRAB WHEN NOT DEPRESSING RIGHT BRAKE PEDAL. DUE TO HISTORY, SUSPECT BDCU 2 REQUIRES REPLACEMENT. REMOVED AND REPLACED BDCU 2 PER A220 AMP 32-43. OPS CHECKS GOOD. NO CURRENT FAULTS. OK FOR SERVICE. (LP# 8159848)
